Archimedian local C -rings and models of synthetic differential geometry
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 3, pp. 3-22.
@article{CTGDC_1986__27_3_3_0,
     author = {Bunge, Marta and Dubuc, Eduardo J.},
     title = {Archimedian local $C^\infty $-rings and models of synthetic differential geometry},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {3--22},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {27},
     number = {3},
     year = {1986},
     zbl = {0614.18007},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1986__27_3_3_0/}
}
TY  - JOUR
AU  - Bunge, Marta
AU  - Dubuc, Eduardo J.
TI  - Archimedian local $C^\infty $-rings and models of synthetic differential geometry
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1986
DA  - 1986///
SP  - 3
EP  - 22
VL  - 27
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1986__27_3_3_0/
UR  - https://zbmath.org/?q=an%3A0614.18007
LA  - en
ID  - CTGDC_1986__27_3_3_0
ER  - 
%0 Journal Article
%A Bunge, Marta
%A Dubuc, Eduardo J.
%T Archimedian local $C^\infty $-rings and models of synthetic differential geometry
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1986
%P 3-22
%V 27
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1986__27_3_3_0
Bunge, Marta; Dubuc, Eduardo J. Archimedian local $C^\infty $-rings and models of synthetic differential geometry. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 3, pp. 3-22. http://www.numdam.org/item/CTGDC_1986__27_3_3_0/

1 O. Bruno, Internal mathematics in toposes, Trabajos de Matem. 70, I.A.M, Buenos-Aires (1984).

2 E.J. Dubuc, Sur les modèles de la Géometric Différentielle Synthétique, Cahiers Top. et Géom. Diff. XX-3 (1979), 231-279. | Numdam | MR | Zbl

3 E.J. Dubuc, C∞-schemes, Amer. J. Math. 103 (1981), 683-690. | Zbl

4 E.J. Dubuc, Logical opens and real numbers in topoi, J. Pure Appl. Algebra (to appear). | MR | Zbl

5 E.J. Dubuc & G. Taubin, Analytic rings, Cahiers Top. et Géom. Diff. XXIV (1983). | Numdam | Zbl

6 A. Kock, Properties of well adapted models for synthetic differential geometry, J. Pure Appl. Algebra 20 (1981), 55-70. | MR | Zbl

7 A. Kock, Synthetic Differential Geometry, Cambridge Univ. Press, 1981. | MR | Zbl

8 I. Moerdijk & G.E. Reyes, Smooth spaces versus continuous spaces in models for synthetic differential geometry J. Pure Appl. Algebra 32 (1984). | MR | Zbl

9 M. Bunge & E.J. Dubuc, Local concepts in SDG and germ representability, in: Lopez Escobar, Kueker & Smith (ed.), Mathematical Logic and Theoretical Computer Science, M. Dekker (to appear). | MR | Zbl

10 A. Joyal & G.E. Reyes, Separably real closed local rings, Sydney Category Seminar, June 1982.